# SDR 2001UALA02004

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 189 hours, 73 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: L95F50603
- Condition: Broken
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL AUTO FEED FAULT ECAM MESSAGE.  FUEL IMBALANCE BETWEEN LEFT AND RIGHT WING TANKS OF 1500 POUNDS. FOUND FUEL TANK PROTECTOR-OVERPRESSURE DISC BROKEN BETWEEN THE LEFT WING AND CENTER FUEL TANKS.  THIS ALLOWED FUEL TO MIGRATE FROM THE LEFT WING TANK INTO THE CENTER TANK.  REPLACED DISC.
